Research Group of Prof. Dr. M. Griebel
Institute for Numerical Simulation
maximize


@article{Griebel.Rieger.Zwicknagl:2015*1,
  author = {M. Griebel and C. Rieger and B. Zwicknagl },
  title = {{Regularized Kernel-Based Reconstruction in Generalized
		  Besov Spaces}},
  journal = {Foundations of Computational Mathematics},
  volume = {18},
  number = {2},
  pages = {459--508},
  year = {2018},
  annote = {article, inspreprint},
  inspreprintnum = {1517},
  note = {Also available as INS Preprint No. 1517.},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/rieger/1517.pdf 1},
  doi = {10.1007/s10208-017-9346-z}
}